MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is: cer (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: release valve defective.No patient harm or consequences reported.Unknown if patient involvement.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Follow-up 1 - corrected information: a udi-di was provided for this device brand and version (generally) in the initial report, yet hamilton medical ag (hmag) established that this particular device (serial number: (b)(6)) was not labelled with a udi at the time of its manufacturing.Creation of udi was not a requirement at the time of manufacturing of this particular device (prior to 2015) and had not yet been implemented in production at hmag.Udi data has therefore been removed in this corrected follow-up report.A full udi (including udi-pi) will not be provided, this is in alignment with the information on the label on the device with the serial number (b)(6).Updated fields: b4, d1, d4, g6, h2, h4, h11.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag case number is: (b)(4).Follow-up 1 - corrected information: udi related data quality updates only an udi-di was provided for this device brand and version (generally) in the initial report, yet hamilton medical ag (hmag) established that this particular device (serial number: 3196) was not labelled with an udi at the time of its manufacturing.Creation of udi was not a requirement at the time of manufacturing of this particular device (prior to 2015) and had not yet been implemented in production at hmag.Udi data has therefore been removed in this corrected follow-up report.A full udi (including udi-pi) will not be provided; this is in alignment with the information on the label on the device with the serial number (b)(6).Updated fields: additional information added in follow-up #2 (b)(4).Field updated.Device alarms with (release valve defective) and tightness test failed.No patient involved.Consequently, the event did not cause or contributed to a death or serious injury.The tightness test is performed during startup of the ventilator to verify the integrity of the breathing circuit, ensuring there are no leaks that could compromise ventilation.The test is designed to detect leaks in the ventilator circuit, including tubing, connections, and the patient interface.It ensures that there is no unintended gas leakage that could affect ventilation performance.The operator's manual specifies that the preoperational check, which includes the tightness test, must always be conducted prior to patient use.Both the tightness test and the compensatory mechanisms for minor leaks are designed to ensure the ventilator operates safely and effectively.A failed tightness test or minor leak detection during ventilation does not indicate a malfunction but rather triggers the ventilator's safety mechanisms to either alert the operator or adapt to the situation.In conclusion, a failed tightness test is not a malfunction and should not be viewed as an immediate or critical failure.There is no information that reasonably suggest that the device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, based on this information, the event is assessed as no longer reportable and the event can be closed with this follow up report.
 
Event or Problem Description
The following was reported to hamilton medical ag: release valve defective no patient harm or consequences reported.Unknown if patient involvement.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
christof mueller
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18883902
Report Number3001421318-2024-00579
Device Sequence Number16916417
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer02/27/2024
02/27/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date11/22/2024
05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown